# SDR SWIA201333406

- Difficulty date: April 22, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 13,862 hours, 8,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AFT OF SERVICE DOOR AT FS 349.00 TO FS 364.00 IS EXFOLIATED.  (C-CHECK)  REPAIRED CABIN FLOOR SILL AT FS 349 TO FS 354 RIGHT IAW STS.
